# SDR 96ZZZM442

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Fs 330-344
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LAV FLOOR SUPPORT CORRODED FS 330 TO 344 RBL 51.  REMOVED CORROSION PER SRM 51-10-6, MATERIAL LOSS .005 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED ANGLE 2024-T3 .080 FILLER .080 PER SRM 51-40-3.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR ANGLE AND FILLER AT FWD LAV FLOOR SUPPORT FS 330 TO 344 RBL 51 PER SRM 51-40-1 AND FASTENER HL18 5-3 PNAS 1097 5-4 PER SRM 51-30-2.
